MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 306-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 2026-01-09 an increased risk of aspiration due to a faulty tracheostomy tube cuff was reported.The faulty tube had been inserted on (b)(6) 2025 and was found to be faulty on (b)(6) 2026.Prior to insertion, the cuff was tested, with no air leakage noted at that time.On (b)(6) 2026, staff found cuff to be deflated.The patient exhibits involuntary movements, including lifting both hands toward the chest and flexing the neck downwards, which occur daily and may have exerted pressure on the tracheostomy system.The tracheostomy tube was removed and replaced by nursing staff.No health effect on the patient.
 
Additional Manufacturer Narrative
According to the complaint description the cuff was faulty.After 4 hourly inner tube changes are completed and 8 hourly manometer checks are completed routinely, this issue was found by staff during a manometer check.Further information and the sample was requested but not received up to date.Therefore, a theoretical investigation was conducted.Tracing of the lot number related to the complaint revealed no recurrences of the same issue within the batch; incoming goods inspection and production data are inconspicuous.All cuffs and cuff systems of the tracoe tracheostomy cannulas undergo a 100% quality inspection during production, with any leaking or nonperforming products being discarded.Itis therefore confirmed that the product is originally in perfect condition, including a tight cuffsystem and a working cuff inflation via the inflation line.However, the cuff-system leaked during use.Therefore, it can be assumed that sharp-edged structures in the area of the cuff led to the leakage during use e.G.Sharp cartilage ridges.Nevertheless, it cannot be determined whether the cuff-check and handling at the user's side was carried out according to ifu.Therefore, the cause cannot be conclusively determined.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24187096
Report Number8010485-2026-63743
Device Sequence Number8065015
Product Code JOH
UDI-Device Identifier04035324036219
UDI-Public4035324036219
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 306-07
Device Catalogue NumberREF 306-07
Device Lot Number1100051308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale